# SDR A6WA202210088318

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Seat Track
- Part number: 601R4108211
- Part serial: NSA
- Condition: Chafed
- Location: Co-Pilots Seat R
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT FLOOR SEAT RAIL L/H INBOARD HAS CHAFING AND INDENTS ON FORWARD PART ****AIRCRAFT REMOVED FROM SERVICE **** REMOVE AND INSTALLED NEW CO-PILOT INBOARD SEAT RAIL
